Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR
Model Number
37800
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
Electric Shock (2554)
Date of Event
05/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patients stimulator has been turned up recently and it's shocking her, causing quite a bit of issues.She has been admitted in the hospital for malnutrition and getting tpn.
New Search
Submit an Adverse Event Report
Brand Name
ENTERRA II IPG
Common Device Name
GASTRIC STIMULATOR
Manufacturer
(Section D)
ENTERRA MEDICAL, INC.
5353 wayzata blvd., ste. 400
saint louis park MN 55416
MDR Report Key
22321695
Report Number
3027386225-2025-00068
Device Sequence Number
9023671
Product Code
LNQ
UDI-Device Identifier
00763000449704
UDI-Public
00763000449704
Combination Product (Y/N)
N
PMA/510(K) Number
H990014
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Consumer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
05/21/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
37800
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
34 YR
Patient Sex
Female